# SDR SWAA2025102024901

- Difficulty date: October 15, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 43,250 hours, 20,598 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PULL TO INFLATE HANDLE COVER MISSING.   REMOVED L1 DOOR SLIDE LOCATED PULL TO INFLATE COVER INSTALLED COVER OVER HANDLE. INSTALLED L1 DOOR SLIDE FRE AMM 25-66-01 AND MT 725-61-06.
